# SDR ASOA201001330

- Difficulty date: September 13, 2010
- Submitted: September 17, 2010
- Operation: Air carrier
- Aircraft: N925EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7831
- Aircraft time: 16,522 hours, 15,106 cycles
- Engine: Ge CF34*
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PAX DOOR FAILED FUNCTIONAL TEST ON HANDLE FORCE AND OPENING TIME.  ADJUSTED PAX DOOR INNER HANDLE IAW AMM SUBTASK 52-11-25-820-003, STEPS AC.1 THRU 7 AND REACCOMPLISHED FUNCTIONAL TEST IAW AMM 52-11-00-720-802. NO DEFECTS NOTED.
